Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Spotting after embryo transfer, taking suppositories and using vaginal gel. What are your thoughts?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3577 Questions
Hello, my wife and I had icsi 6 months ago, which resulted in a full blown period on day 5. 2nd treatment now, transferred two top grade embryos two sun ago (day 2), last sat ( day 8), wife started to spot on and off through to today, although seems to have stopped once again. On day 11 today, wife is 35, she was taking 2 suppositories a day, since sun night (day 9) has been using vaginal gel also. Wife believes all chances are gone, can I ask what your thoughts are please? Signed, concerned husband.
Posted Mon, 21 May 2012 in Infertility Problem
Answered by Dr. Mahesh Koregol 1 hour later

Thanks for your query.

I read the history you provided and I understand your concerns.

In some women, spotting is seen after embryo transfer as it is a sgn of implantation of embryo. Please get blood test (beta hCG) for confirming pregancy after embryo transfer (usually on day 15) as adviced by your doctor which confirm pregnancy status.

I see no reason to loose all hopes so soon. Please be hopeful and keep praying for a healthy pregnancy. Dont loose hopes. Still you stand a chance.

Please continue using pregesterone vaginal suppositories and gel which support for implantation of embryos and their growth till blood test are done.

I hope I answered your query. I will be happy to answer any followup queries you have.

I pray for the success of your ICSI treatment this time.


Dr.Mahesh Koregol
Infertility specialist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor